# SDR HNAA2013050100244

- Difficulty date: May 1, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 61,281 hours, 68,242 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Misinstalled
- Location: Nr 4
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BRAKES APPEAR TO BE NOT OPERATING AFTER LANDING.  FOUND NR 4 MAIN WHEEL ASSY LOOSE AND INCORRECTLY INSTALLED.  FOUND DAMAGE ON NR 4 AXLE.  R & R SHOCK STRUT IAW WC 32-20-06F.  PERFORMED HIGH SPEED TAXI.  OPS CHECKED GOOD.
